Anonymous
Anonymous asked in Pregnancy & ParentingTrying to Conceive · 1 decade ago

I have irregular periods....

Hi i have irregular periods and dr prescribed me Provera 10 mg. and i get my periods now but the thing is i usually get for 7 days now i get for 14 days which is abnormal..is it normal..can anyone explain...

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I have taken Provera twice now and both times my period length was different. The first time, my period was 9 days long & the second time it was 7 days, very heavy both times. My doctor told me it was normal to have a longer period after taking Provera because your body will have extra lining to shed after going without a period for a prolonged time. My periods are normally 5 days long so when I had a 9 day period, I was concerned, too! But I think it is totally normal. Good luck - I hope you are able to get your irregular cycles straightened out!

  • 1 decade ago

    Hi. It could just be like that if you just got on it, and its just now getting into your system. But if it continues to do so id talk to my doctor. Because a 14 day long period really sucks. Anyway, good luck hope it gets better for you.

  • 1 decade ago

    i have never heard of it sorri

Still have questions? Get your answers by asking now.